Alert archive / Louisiana / Flash Flood Warnings in 2022

Flash Flood Warning 75, NWS Jackson, MS

December 14, 2022Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Dec 14, 2022, 2:01 AM CST for Tensas Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2022, 2:01 AM CST (08:01 UTC)
Expired
Dec 14, 2022, 4:44 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Tensas Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
433 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

099 
WGUS54 KJAN 140801
FFWJAN
LAC107-141100-
/O.NEW.KJAN.FF.W.0075.221214T0801Z-221214T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
201 AM CST Wed Dec 14 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Tensas Parish in northeastern Louisiana...

* Until 500 AM CST.

* At 201 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Newellton, St. Joseph, Waterproof, Helena, Cooter Point, Lake 
  Bruin and Newlight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3188 9158 3193 9151 3196 9153 3199 9150
      3202 9151 3207 9149 3217 9132 3199 9112
      3198 9117 3194 9119 3192 9118 3186 9127
      3183 9125 3181 9126 3182 9128 3186 9129
      3185 9134 3176 9137 3175 9154

FLASH FLOOD...RADAR INDICATED

$$

DL
1 follow-up statement
485 
WGUS74 KJAN 141044
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
444 AM CST Wed Dec 14 2022

LAC107-141054-
/O.CAN.KJAN.FF.W.0075.000000T0000Z-221214T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tensas LA-
444 AM CST Wed Dec 14 2022

...FLASH FLOOD WARNING IS CANCELLED FOR TENSAS PARISH...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3188 9158 3193 9151 3196 9153 3199 9150
      3202 9151 3207 9149 3217 9132 3199 9112
      3198 9117 3194 9119 3192 9118 3186 9127
      3183 9125 3181 9126 3182 9128 3186 9129
      3185 9134 3176 9137 3175 9154

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 1:35 AM CST, 26 minutes earlier.

Area forecast discussion, Dec 14, 1:35 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
135 AM CST Wed Dec 14 2022

...New AVIATION...

.DISCUSSION...
Issued at 315 PM CST Tue Dec 13 2022

Tonight and Wednesday: Mid afternoon satellite imagery/RAP analysis
showed a large closed low spinning over Nebraska. Beneath the low
was a <1000mb surface low that had a cold front across eastern
Oklahoma into east Texas. Regional radars already showed a band of
storms developing along and ahead of the cold front that will move
into our CWA this evening and not clear our CWA until late Wednesday
afternoon. Overall, not much has changed with the thinking
concerning the potential for severe weather and flash flooding
across our CWA through Wednesday as mentioned in our previous
forecast discussion:

Severe: An "Enhanced" Risk (3/5) for severe weather is currently
along and south of a line from Bastrop, Louisiana to De Kalb
Mississippi, while a "Slight" Risk (2/5) north of the same line. The
potential for tornadoes; a few of which could be strong, hail
quarter to golf ball size, and damaging winds to 70 mph will be
likely with the strongest storms. This severe weather threat is
expected to be a LONG event and continue until the cold front passes
through the area.

Flash flooding: Flash flooding will also be likely for many areas
tonight through Wednesday. Heavy rainfall of two to four inches with
locally high amounts in a short amount of time are likely,
especially along and east of the Natchez Trace. "Elevated (2/4)"
threat for flash flooding has been outlooked in the HWO for much of
our Mississippi CWA. A "Limited (1/4)" has been outlooked for the
area generally along and west of the Mississippi river where flash
flooding will be possible.

Gradient Winds: Ahead of the cold front and associated storms
tonight, a tightening pressure gradient and a strong upper jet will
increase southerly surface winds to 20-25 mph and gusts up to 40 mph
generally along the Highway 82 corridor. A "Limited (1/3)" for winds
has been outlooked for areas north of the I-20 corridor as this may
affect high profile vehicles and cause weak trees and tree limbs to
break and fall.

Although the gusty gradient winds will diminish by morning the
severe storm and flooding threat will continue until the cold front
clears the CWA by Wednesday evening. /22/

Wednesday night through Monday night...A few showers will continue
to be possible in the east Wednesday evening, but will move east out
of the area by mid/late evening. Drier/colder air will build in
across the area on Thursday, with highs ranging from the low 50s in
the north to around 60 in the south. Broad upper troughing will
continue to prevail across the region on Friday with morning lows
falling into the 30s and highs ranging from the upper 40s to upper
50s. A short wave will drive another cold front across the area on
Saturday and this will mainly be a reinforcing shot of cold air. The
GFS does indicate the potential for a little light rain with this
boundary, but the ECMWF is mainly dry. Will lean with the drier
solutions through the weekend. Saturday night looks to be the
coldest night through the extended, with overnight lows ranging from
the upper 20s to low 30s.

Surface high pressure will move across the area on Sunday and as the
high shifts east the surface flow will become more southeasterly
Sunday night. A short wave will approach the area late Sunday night
and move across the area on Monday. Currently temperatures look like
they will remain warm enough for all rain Monday and Monday night,
with highs in the 50s and lows in the mid/upper 30s./15/

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM CST Wed Dec 14 2022
showers and thunderstorms continue to develop across the region
where severe storms with heavy rain were impacting GWO, TVR and
HEZ. Activity will continue to spread south and east with HKS/JAN
and maybe GTR likely to be impacted within the next 3 hours.
Scattered showers and thunderstorms ahead of the main system will
continue around HBG/PIB/MEI. At this time, it was generally
showers with brief downpours, moving around the airports. This
activity will continue into mid to late morning with the main area
of strong to severe storms expected by mid to late afternoon.
Gradient winds will also increase across the region, where gusts
to 30 mph will be likely. MVFR conditions or less can be expected
at all sites through at least 6z tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  41  57  34 / 100  20   0   0
Meridian      72  42  59  34 / 100  70   0   0
Vicksburg     68  39  57  34 / 100   0   0   0
Hattiesburg   76  45  62  36 / 100  60   0   0
Natchez       70  40  58  34 / 100   0   0   0
Greenville    63  39  54  34 /  90   0   0   0
Greenwood     67  39  54  34 / 100  20   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through this afternoon for MSZ025>033-035>039-
     042>066-072>074.

LA...None.
AR...None.
&&

/07
Hazardous weather outlook, Dec 13, 2:43 PM CST, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
243 PM CST Tue Dec 13 2022

ARZ074-075-MSZ018-019-025-034-035-142045-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-Humphreys-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ026>033-036>039-142045-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, areas of flash flooding likely and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ007>009-MSZ040-041-142045-
Morehouse-West Carroll-East Carroll-Issaquena-Sharkey-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through wednesday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ015-016-023>026-MSZ058-074-142045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clarke-
Forrest-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through wednesday, several inches of rain in a short
amount of time will make localized flash flooding possible,
particularly in low lying and urban areas. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ042>045-142045-
Yazoo-Madison MS-Leake-Neshoba-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, two to four inches of rain with locally
higher amounts will likely lead to areas of flash flooding and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ046>057-059>066-072-073-142045-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, two to four inches of rain with locally
higher amounts will likely lead to areas of flash flooding and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

0

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Dec 13, 11:21 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TORNADO          11 S FITLER             32.57N 91.06W
12/13/2022                   WARREN             MS   LAW ENFORCEMENT

            TORNADO OBSERVED AT CHOTARD LAKE.

&&

DL
Local storm report, Dec 13, 11:26 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 PM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TORNADO          4 NW TALLULAH           32.45N 91.23W
12/13/2022                   MADISON            LA   STORM CHASER

            TORNADO REPORTED JUST NORTH OF I-20.

&&

SS
Local storm report, Dec 13, 11:47 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1147 PM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TORNADO          4 ESE CROWVILLE         32.22N 91.52W
12/13/2022                   MADISON            LA   BROADCAST MEDIA

            STRUCTURAL DAMAGE TO HOMES ALONG LA 610,
            INCLUDING A HOME WITH A TREE THAT FELL ON
            IT.

&&

DL
Local storm report, Dec 13, 11:49 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TORNADO          5 E WARSAW              32.29N 91.44W
12/13/2022                   MADISON            LA   BROADCAST MEDIA

            ROOF DAMAGE TO CAMPS NEAR HUNTERS BEND.

&&

DL
Local storm report, Dec 14, 12:24 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1224 AM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TORNADO          5 S FITLER              32.65N 91.05W
12/14/2022                   ISSAQUENA          MS   LAW ENFORCEMENT

            TORNADO SIGHTED NEAR LAKE ALBEMARLE.

&&

DL
Local storm report, Dec 14, 12:32 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 AM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TORNADO          4 NW VALLEY PARK        32.67N 90.91W
12/13/2022                   SHARKEY            MS   STORM CHASER

            LARGE TRANSMISSION LINES DOWNED ACROSS US 61
            AND A HOME DAMAGED EAST OF US 61.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:21 PM CSTSevere Thunderstorm WarningJANWest Carroll54 min
Dec 13, 8:37 PM CSTTornado WarningJANMorehouse, Richland, West Carroll53 min
Dec 13, 8:50 PM CSTSevere Thunderstorm WarningJANMorehouse55 min
Dec 13, 9:16 PM CSTTornado WarningJANEast Carroll, West Carroll28 min
Dec 13, 9:28 PM CSTSevere Thunderstorm WarningJANCatahoula, Franklin47 min
Dec 13, 9:52 PM CSTFlash Flood WarningJANMorehouse, West Carroll3 hr
Dec 13, 9:56 PM CSTTornado WarningJANFranklin, Madison, Tensas64 min
Dec 13, 10:42 PM CSTTornado WarningJANEast Carroll, Madison63 min
Dec 13, 11:02 PM CSTSevere Thunderstorm WarningJANRichland, West Carroll43 min
Dec 13, 11:51 PM CSTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison54 min
Dec 13, 11:54 PM CSTTornado WarningJANEast Carroll, Madison66 min
Dec 13, 11:57 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia48 min
Dec 14, 12:16 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas44 min
Dec 14, 12:54 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia51 min
Dec 14, 12:55 AM CSTFlash Flood WarningJANEast Carroll, Madison3 hr
Dec 14, 12:56 AM CSTTornado WarningJANCatahoula, Concordia37 min
Dec 14, 1:11 AM CSTSevere Thunderstorm WarningJANConcordia, Tensas49 min
Dec 14, 1:27 AM CSTFlash Flood WarningJANCatahoula, Concordia3 hr
Dec 14, 1:31 AM CSTSevere Thunderstorm WarningJANConcordia44 min
Dec 14, 1:50 AM CSTTornado WarningJANConcordia55 min
Dec 14, 1:56 AM CSTSevere Thunderstorm WarningJANTensas49 min
Dec 14, 2:36 AM CSTSevere Thunderstorm WarningJANConcordia54 min
Dec 14, 3:05 AM CSTFlash Flood WarningJANConcordia3 hr
Dec 14, 10:37 AM CSTFlash Flood WarningJANConcordia3 hr

Nearby

Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.